# SDR AWXA200300183

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 11,167 hours, 4,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE LT FORWARD GALLEY HAND HELD EMERGENCY FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LT FORWARD GALLEY EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
